Journals

JIOS | JIM | JSMS | JDMSC | JDSGT | CJSIM

     Scope of The Journal      Guidelines for Authors      Contents of Published Issues
     Chief Editor      Past Editors      Sample Article
     Editorial Board      Abstracted / Reviewed      Subscriptions
     
     
     
   
..
  Journal of Dynamical Systems and Geometric Theories
VOLUME 4
NUMBER 1
MAY 2006
ISSN 1726-037X
CONTENTS
Click to view Contents
(PDF Format)
         
M.C.B. Abdalla, A.A. Bytsenko and M.E.X. Guimaraes:
Complex Topological Invariants of Three Hyperbolic Manifolds
       1 Abstracts Full Text
         
Ming-Hsiang Shih, Cheng-I Lin and Wen-Pei Sung: Numerical
Analysis for Shock Absorption Performance of Accumulated
Semi-active Hydraulic Damper
     29  Abstracts Full Text
         
M. Dariescu and C. Dariescu: Photons in Einstein's Universe      47 Abstracts Full Text
         
F. Diaba and E. Cheremnikh: On Asymptotic Time for an
Evolution with Non-local Boundary Condition
     61 Abstracts Full Text
         
B. Ishwar and B.S. Kushvah: Linear Stability of Triangular
Equilibrium Points in the Generalized Photogravitational
Restricted Three body Problem with Poynting Robertson Drag
     79 Abstracts Full Text
         
Swarup Poria and Omur Umut: Chaos Synchronization of  Lu
Dynamical System Via Linear Transformations
     87 Abstracts Full Text
         
G.S. Khadekar and Gopal Kondawar: Spherically Symmetric
Static Fluids in Rosen's Bimetric Theory of Gravitation
     95 Abstracts Full Text
         
Published  by
TARU PUBLICATIONS, NEW DELHI
       
 
 
 
     
Contact...
TARU Publications
G-159, Pushkar Enclave,
Pashchim Vihar
New Delhi 110 063, India
Phone : +91-11-25264782
Fax(India): +91-11-42321126
Fax(USA): +1-610-980-5937
E-mail : infoATtarupublications.com

Replace AT with @
 
 
 
 
Member Impexonweb.com
All Copyright © reserved 2007 Taru Publications